Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 59, Number 1

All articles in this issue are freely accessible.

The sum of a digitaddition series
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 59 (1976), 1-5
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409340
A subalgebra condition in Lie-admissible algebras
Hyo Chul Myung.
Proc. Amer. Math. Soc. 59 (1976), 6-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0422361
The rate of growth of the denominators in the Oppenheim series
János Galambos.
Proc. Amer. Math. Soc. 59 (1976), 9-13
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0568142
Automorphisms of the integral group ring of $S_{n}$
Gary L. Peterson.
Proc. Amer. Math. Soc. 59 (1976), 14-18
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412259
On the supplement to the law of biquadratic reciprocity
Kenneth S. Williams.
Proc. Amer. Math. Soc. 59 (1976), 19-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414468
Counterexamples on the fusion of involutions in finite groups
Stephen Doro.
Proc. Amer. Math. Soc. 59 (1976), 23-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409626
Triples of $2×2$ matrices which generate free groups
S. Bachmuth and H. Mochizuki.
Proc. Amer. Math. Soc. 59 (1976), 25-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412272
A semidirect product decomposition for certain Hopf algebras over an algebraically closed field
Richard K. Molnar.
Proc. Amer. Math. Soc. 59 (1976), 29-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0430009
On maximality of Gorenstein sequences
Maria Grazia Marinari.
Proc. Amer. Math. Soc. 59 (1976), 33-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0441956
Roth’s equivalence problem in unit regular rings
Robert E. Hartwig.
Proc. Amer. Math. Soc. 59 (1976), 39-44
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409543
Asymptotic properties of linear fourth order differential equations
Shair Ahmad.
Proc. Amer. Math. Soc. 59 (1976), 45-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409974
Limits of successive convolutions
John C. Martin.
Proc. Amer. Math. Soc. 59 (1976), 52-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412734
Representation of weakly additive operators
R. A. Decarlo and R. Saeks.
Proc. Amer. Math. Soc. 59 (1976), 55-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412917
Characteristic functions of operators similar to unitary operators
P. Ghatage.
Proc. Amer. Math. Soc. 59 (1976), 62-64
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420308
Fixed points and iteration of a nonexpansive mapping in a Banach space
Shiro Ishikawa.
Proc. Amer. Math. Soc. 59 (1976), 65-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412909
A Korovkin type theorem on weak convergence
A. Meir.
Proc. Amer. Math. Soc. 59 (1976), 72-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410193
Two characterizations of conditional probability
M. M. Rao.
Proc. Amer. Math. Soc. 59 (1976), 75-80
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410823
Deficiencies of the associated curves of a holomorphic curve in the projective space
Kiyoshi Niinō.
Proc. Amer. Math. Soc. 59 (1976), 81-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0414943
Multipliers on the rigid motions of the plane and their relations to multipliers on direct products
Richard L. Rubin.
Proc. Amer. Math. Soc. 59 (1976), 89-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0454523
Fractional integration in Orlicz spaces
Robert Sharpley.
Proc. Amer. Math. Soc. 59 (1976), 99-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410357
Continuous dependence of least squares solutions of linear boundary value problems
R. Kannan and John Locker.
Proc. Amer. Math. Soc. 59 (1976), 107-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409947
Absolute Schauder bases for $C(X)$ with the compact-open topology
Thurlow A. Cook and William H. Ruckle.
Proc. Amer. Math. Soc. 59 (1976), 111-114
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415283
On the operator equation $TX-XV=A$
Constantin Apostol.
Proc. Amer. Math. Soc. 59 (1976), 115-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412856
$K_{1}$ of the compact operators is zero
L. G. Brown and Claude Schochet.
Proc. Amer. Math. Soc. 59 (1976), 119-122
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412863
Products of Hermitian operators
L. J. Gray.
Proc. Amer. Math. Soc. 59 (1976), 123-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410446
Cyclically monotone linear operators
Elias S. W. Shiu.
Proc. Amer. Math. Soc. 59 (1976), 127-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410417
The meaning of the Cauchy-Schwarz-Buniakovsky inequality
Eduardo H. Zarantonello.
Proc. Amer. Math. Soc. 59 (1976), 133-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0473931
Truth and infinity
R. v. B. Rucker.
Proc. Amer. Math. Soc. 59 (1976), 138-143
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0424565
Elementary separation by elementary expansion
Leo Marcus.
Proc. Amer. Math. Soc. 59 (1976), 144-145
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0429538
Remarks on the cardinality of compact spaces and their Lindelöf subspaces
A. Hajnal and I. Juhász.
Proc. Amer. Math. Soc. 59 (1976), 146-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423283
A characterization for the products of $k$- and $ℵ_{0}$-spaces and related results
Yoshio Tanaka.
Proc. Amer. Math. Soc. 59 (1976), 149-155
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415580
Monotone retracts and some characterizations of dendrites
G. R. Gordh and Lewis Lum.
Proc. Amer. Math. Soc. 59 (1976), 156-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423317
Homeomorphisms with many recurrent points
Benjamin Halpern.
Proc. Amer. Math. Soc. 59 (1976), 159-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415678
The $Q$-topology, Whyburn type filters and the cluster set map
Robert A. Herrmann.
Proc. Amer. Math. Soc. 59 (1976), 161-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0482730
Acyclic models and excision
Rolf Schön.
Proc. Amer. Math. Soc. 59 (1976), 167-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0425947
Hopf invariants for reduced products of spheres
Hans Joachim Baues.
Proc. Amer. Math. Soc. 59 (1976), 169-174
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0420616
Pseudocompactness properties
Samuel Broverman.
Proc. Amer. Math. Soc. 59 (1976), 175-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0413050
An embedding theorem for certain spaces with an equidistant property
Sam B. Nadler.
Proc. Amer. Math. Soc. 59 (1976), 179-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0410686
Embedding orthogonal partial Latin squares
Charles C. Lindner.
Proc. Amer. Math. Soc. 59 (1976), 184-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0409227
Note on maximally almost periodic groups
Ter Jenq Huang.
Proc. Amer. Math. Soc. 59 (1976), 187-188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412334